Alert archive / Nebraska / Heat Advisories in 2017
Heat Advisory 2, NWS North Platte, NE
NWS North Platte, NE issued this heat advisory at Jul 17, 2017, 2:30 PM MDT for 4 counties in Nebraska. It took effect at Jul 18, 2017, 12:00 PM MDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jul 17, 2017, 2:30 PM MDT (20:30 UTC)
- In effect from
- Jul 18, 2017, 12:00 PM MDT
- Expired
- Jul 18, 2017, 4:53 PM MDT
- In force
- 5 hr
- Issued by
- NWS North Platte, NE
Counties Chase County, NE, Custer County, NE, Frontier County, NE, Hayes County, NE
The radar
The North Platte radar (KLNX), 136 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 180 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1585 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
975 WWUS73 KLBF 172030 NPWLBF URGENT - WEATHER MESSAGE National Weather Service North Platte NE 330 PM CDT Mon Jul 17 2017 ...Heat Advisory Tuesday Afternoon and early Evening... .Hot temperatures of 100 to near 105 degrees will combine with humidity to produce heat indices of 100 to 105 degrees Tuesday afternoon and early evening. Light southeast winds at only around 5 mph will provide little relief from the heat. NEZ069>071-180900- /O.NEW.KLBF.HT.Y.0002.170718T1800Z-170719T0100Z/ Chase-Hayes-Frontier- Including the cities of Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 330 PM CDT Mon Jul 17 2017 /230 PM MDT Mon Jul 17 2017/ ...HEAT ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 8 PM CDT /7 PM MDT/ TUESDAY... The National Weather Service in North Platte has issued a Heat Advisory, which is in effect from 1 PM CDT /noon MDT/ to 8 PM CDT /7 PM MDT/ Tuesday. * TEMPERATURE...High temperatures of 100 to 105 with heat index readings of 100 to 105 degrees during the afternoon and early evening hours. * IMPACTS...Prolonged exposure to heat and humidity may lead to heat-related illness if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions, if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work, the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 9 1 1. && $$ Roberg
3 follow-up statements
192 WWUS73 KLBF 180836 NPWLBF URGENT - WEATHER MESSAGE National Weather Service North Platte NE 336 AM CDT Tue Jul 18 2017 ...HEAT ADVISORY THIS AFTERNOON AND EARLY EVENING... .Hot temperatures will combine with humid conditions to produce heat index values between 100 to 105 degrees this afternoon and early evening. Southeast winds will provide little relief from the heat with speeds 10 MPH or less today. NEZ038-182200- /O.EXA.KLBF.HT.Y.0002.170718T1800Z-170719T0100Z/ Custer- Including the city of Broken Bow 336 AM CDT Tue Jul 18 2017 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING... The National Weather Service in North Platte has issued a Heat Advisory, which is in effect from 1 PM this afternoon to 8 PM CDT this evening. * TEMPERATURE...High temperatures of 94 to 96 degrees with heat index values of 100 to 105 degrees this afternoon and early evening. * IMPACTS...Prolonged exposure to heat and humidity may lead to heat-related illness if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions, if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work, the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 9 1 1. && $$ NEZ069>071-182200- /O.CON.KLBF.HT.Y.0002.170718T1800Z-170719T0100Z/ Chase-Hayes-Frontier- Including the cities of Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 336 AM CDT Tue Jul 18 2017 /236 AM MDT Tue Jul 18 2017/ ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING... * TEMPERATURE...High temperatures around 100 degrees with heat index values of 100 to 105 degrees this afternoon and early evening. * IMPACTS...Prolonged exposure to heat and humidity may lead to heat-related illness if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions, if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work, the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 9 1 1. && $$ ET
747 WWUS73 KLBF 182019 NPWLBF URGENT - WEATHER MESSAGE National Weather Service North Platte NE 319 PM CDT Tue Jul 18 2017 ...HEAT ADVISORY THROUGH EARLY THIS EVENING AND AGAIN WEDNESDAY AFTERNOON AND EVENING... .Hot temperatures will combine with humid conditions to produce heat index values between 100 to 105 degrees through early this evening across portions of southwet and cental Nebraska. A heat advisory will also be in effect for Wednesday afternoon and early evening for much of western Nebraska. Heat index values are likely to reach 100 to 105 degrees. NEZ038-069>071-190845- /O.NEW.KLBF.HT.Y.0003.170719T1800Z-170720T0100Z/ /O.CON.KLBF.HT.Y.0002.000000T0000Z-170719T0100Z/ Custer-Chase-Hayes-Frontier- Including the cities of Broken Bow, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 319 PM CDT Tue Jul 18 2017 /219 PM MDT Tue Jul 18 2017/ ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 8 PM CDT /7 PM MDT/ WEDNESDAY... The National Weather Service in North Platte has issued a Heat Advisory, which is in effect from 1 PM CDT /noon MDT/ to 8 PM CDT /7 PM MDT/ Wednesday. * TEMPERATURE...High temperatures 95 to around 100 degrees with heat index values of 100 to 105 degrees through early evening. * IMPACTS...Prolonged exposure to heat and humidity may lead to heat-related illness if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions, if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work, the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 9 1 1. && $$ NEZ005>010-023>029-035>037-057>059-094-190845- /O.NEW.KLBF.HT.Y.0003.170719T1800Z-170720T0100Z/ Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant-Hooker-Thomas- Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-Keith-Perkins- Lincoln-Western Cherry- Including the cities of Valentine, Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Arthur, Tryon, Ringgold, Stapleton, Ogallala, Paxton, Grant, North Platte, Cody, Eli, Merriman, and Kilgore 319 PM CDT Tue Jul 18 2017 /219 PM MDT Tue Jul 18 2017/ ...HEAT ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 8 PM CDT /7 PM MDT/ WEDNESDAY... The National Weather Service in North Platte has issued a Heat Advisory, which is in effect from 1 PM CDT /noon MDT/ to 8 PM CDT /7 PM MDT/ Wednesday. * TEMPERATURE...High temperatures around 100 degrees with heat index values reaching 100 to 105 degrees Wednesday afternoon and early evening. * IMPACTS...Prolonged exposure to heat and humidity may lead to heat-related illness if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions, if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work, the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 9 1 1. && $$ Roberg
142 WWUS73 KLBF 182253 NPWLBF URGENT - WEATHER MESSAGE National Weather Service North Platte NE 553 PM CDT Tue Jul 18 2017 ...HEAT ADVISORY CANCELLED THIS EVENING...BUT A HEAT ADVISORY IS IN EFFECT WEDNESDAY AFTERNOON AND EVENING... .A heat advisory is in effect for Wednesday afternoon and early evening for much of western Nebraska. Heat index values are likely to reach 100 to 105 degrees. NEZ038-069>071-190900- /O.CAN.KLBF.HT.Y.0002.000000T0000Z-170719T0100Z/ /O.CON.KLBF.HT.Y.0003.170719T1800Z-170720T0100Z/ Custer-Chase-Hayes-Frontier- Including the cities of Broken Bow, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 553 PM CDT Tue Jul 18 2017 /453 PM MDT Tue Jul 18 2017/ ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 8 PM CDT /7 PM MDT/ WEDNESDAY... ...THE HEAT ADVISORY IS CANCELLED FOR EARLY TUESDAY EVENING... The National Weather Service in North Platte has cancelled the Heat Advisory for early Tuesday evening. * TEMPERATURE...High temperatures 95 to around 100 degrees with heat index values of 100 to 105 degrees expected Wednesday afternoon and early evening * IMPACTS...Prolonged exposure to heat and humidity may lead to heat-related illness if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions, if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work, the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 9 1 1. && $$ NEZ005>010-023>029-035>037-057>059-094-190900- /O.CON.KLBF.HT.Y.0003.170719T1800Z-170720T0100Z/ Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant-Hooker-Thomas- Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-Keith-Perkins- Lincoln-Western Cherry- Including the cities of Valentine, Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Arthur, Tryon, Ringgold, Stapleton, Ogallala, Paxton, Grant, North Platte, Cody, Eli, Merriman, and Kilgore 553 PM CDT Tue Jul 18 2017 /453 PM MDT Tue Jul 18 2017/ ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 8 PM CDT /7 PM MDT/ WEDNESDAY... * TEMPERATURE...High temperatures around 100 degrees with heat index values reaching 100 to 105 degrees Wednesday afternoon and early evening. * IMPACTS...Prolonged exposure to heat and humidity may lead to heat-related illness if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions, if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work, the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 9 1 1. && $$ CLB
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this heat advisory went out at Jul 17, 12:21 PM MDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jul 17, 12:21 PM MDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service North Platte NE 121 PM CDT Mon Jul 17 2017 .SHORT TERM...(Today and tonight) Issued at 419 AM CDT Mon Jul 17 2017 The next 24 hours revolve around shower and thunderstorm chances, and the potential for locally heavy rainfall. Latest satellite imagery and surface plot shows predominantly high level clouds across much of western NEB, except mid-level clouds over portions of southwest NEB. Local radar display shows a few widely isolated returns in southwest NEB. The regional radar display showed convection across west central and northwest KS that has decreased in intensity and coverage over the last hour. With respect to convection over western KS, current thinking is these showers/storms will struggle to get into the area this morning. Thus the main precip window begins this afternoon. A weak closed mid-level low now over east central CO will slide northeastward into eastern NEB today while weakening into an open wave. Low-level warm air advection will amplify across western NEB later today as this shortwave trough lifts northward. This will contribute to increasing shower and thunderstorm chances starting in the afternoon into the evening across much of the local forecast area outside of extreme southwest NEB. With these showers, best chances for locally heavy rainfall will be tonight wherein models are trending towards a supportive thermodynamic environment. It's anticipated precipitable water values will be approaching 150% of normal, modest warm cloud layer (though less than 10 kft), and storm motion largely on the slower side (10-15 kt) tonight. However, deterministic guidance continues to show fair/so-so agreement with respect to location and timing. That said, a group or cluster of storms is expected to develop with greater confidence more so towards central NEB compared to elsewhere. Otherwise, isolated strong or briefly severe thunderstorms will be possible also in the afternoon to evening given instability and moisture support in place. .LONG TERM...(Tuesday through Sunday) Issued at 419 AM CDT Mon Jul 17 2017 The H3 jet remains quasi zonal along or just south of the Canadian border through the week while the H5 ridge builds slowly over the Plains. Closer to the surface, a series of leeside lows develop off the Rockies and move along a front oscillating across the central/northern Plains. Tuesday... Isolated afternoon and evening thunderstorms are possible ahead of a dryline. Forecast soundings indicate a deep mixed layer and limited moisture aloft, along with a slight cap remaining at 00z. However, lift may be sufficient at peak heating to justify a schc mention. The LLJ will provide extra lift and better shear at night, so carried the mention of TSRA across central Neb. Can't rule out a strong or severe storm with elevated CAPE of 500+ j/kg and 0-6 km shear of 35 kts overnight. Will also have to watch the heavy rain threat with above normal PWATs and relatively slow storm motion. Temperature wise, WAA kicks into high gear across SW Neb with highs around 100F for Chase, Hayes, Frontier counties and mid 90s for most of the Sandhills. Very humid air is getting drawn up through the middle of the Great Plains, as shown by dew points near 70F from BBW to ANW and points east. Heat indices will locally surpass 100F south of I-80 and east of Hwy 83. Wednesday... The ridge axis bisects Nebraska while one of the more potent surface lows approaches, likely setting up the hottest day of the week. NAM and GFS suggest H85 temps reaching or exceeding 30C while ensembles show H5-8 temps greater than the 90th percentile of climo. This coincides with max temps near or above 100F for virtually all the Sandhills and SW Neb with the help of sunshine and breezy south winds. Dew points will reach the mid 60s again in central Neb, while they drop into the 50s in the panhandle and western Sandhills. Regardless, heat headline criteria are met for all areas except Sheridan and western Cherry counties. Any convection should hold off until sunset as forcing is practically non-existent until the trough draws nearer and the LLJ kicks in. Thursday... Southerly flow continues at H85 with temps approaching 30C and highs around 100F again south of I-80. Best chance of heat index 100+ generally IML to LBF to BBW and southeast. Lift in the low levels and mid level moisture are slightly better during the afternoon than Tue and Wed, so kept schc to chc PoP in the panhandle before 00z and expanded east at night. Friday through Sunday... The H5 ridge retreats a bit toward the southeast U.S. and H85 flow transitions to northerly, resulting in slightly lower temps. TSRA chances continue with the passage of a couple cool fronts. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 121 PM CDT Mon Jul 17 2017 VFR conditions to prevail the next 24 hrs. Thunderstorms from southwest into central Nebraska this afternoon and evening should remain southeast of the KLBF terminal. Low level wind shear also forecast at KLBF from 08z-11z. At KVTN, no thunderstorm activity expected in the vicinity through Tuesday morning. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...ET LONG TERM...Snively AVIATION...Roberg
Hazardous weather outlook, Jul 17, 8:36 AM MDT, 5 hours 54 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service North Platte NE 936 AM CDT Mon Jul 17 2017 NEZ004>010-022>029-035>038-056>059-069>071-094-181430- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 936 AM CDT Mon Jul 17 2017 /836 AM MDT Mon Jul 17 2017/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TODAY AND TONIGHT. Thunderstorms capable of heavy rainfall are possible this afternoon and overnight, mainly southeast of a line from Curtis to North Platte to Broken Bow. Isolated strong to briefly severe thunderstorms capable of hail and strong wind gusts are also possible across the entire outlook area. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. Isolated strong to briefly severe thunderstorms will be possible again Tuesday afternoon and evening, mainly along and north of Interstate 80. A few storms could produce large hail and damaging winds. Heat index values should approach or exceed 100 degrees Tuesday through Thursday across parts of western Nebraska. While thunderstorm will be possible at times Wednesday and beyond mainly in the afternoon and evening, the risk of severe thunderstorms is low at this time. Thunderstorms will continue to be capable of sparking grass fires from cloud to ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte Roberg
In the hours before
Special weather statement, Jul 17, 1:44 PM MDT, 46 minutes before
Special Weather Statement National Weather Service North Platte NE 244 PM CDT MON JUL 17 2017 NEZ038-172030- Custer NE- 244 PM CDT MON JUL 17 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CUSTER COUNTY UNTIL 330 PM CDT... At 244 PM CDT, Doppler radar was tracking a strong thunderstorm 11 miles north of Cozad, or 18 miles northwest of Lexington, moving northeast at 35 mph. Dime size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Callaway, Oconto, Buckeye, Lodi and Pressey State Wildlife Management Area. LAT...LON 4140 9991 4124 9948 4104 9971 4105 10004 TIME...MOT...LOC 1944Z 207DEG 29KT 4102 9992 Roberg
Special weather statement, Jul 17, 1:58 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service North Platte NE
258 PM CDT MON JUL 17 2017
NEZ038-172045-
Custer NE-
258 PM CDT MON JUL 17 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND SOUTHWESTERN
CUSTER COUNTIES UNTIL 345 PM CDT...
At 258 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Callaway, or 28 miles southwest of Broken Bow,
moving north at 30 mph.
Dime size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Callaway, Finchville, Etna, Lodi and Milldale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4105 10024 4141 10023 4134 9976 4105 9992
4104 10020
TIME...MOT...LOC 1958Z 190DEG 26KT 4114 10007
RobergThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 1:44 PM MDT | Special Weather Statement | LBF | Custer | 46 min |
| Jul 17, 1:58 PM MDT | Special Weather Statement | LBF | Custer | 47 min |
| Jul 17, 2:57 PM MDT | Special Weather Statement | LBF | Frontier | 48 min |
| Jul 17, 3:40 PM MDT | Areal Flood Advisory | LBF | Frontier | 3 hr |
| Jul 17, 5:02 PM MDT | Flash Flood Warning | LBF | Frontier | 3 hr |
Nearby
Heat Advisories in Nebraska, 2017Every heat advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.